Alert archive / Arkansas / Flash Flood Warnings in 2004
Flash Flood Warning 61, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Jun 15, 2004, 1:37 PM CDT for Johnson County, Arkansas. It was in force for 88 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 15, 2004, 1:37 PM CDT (18:37 UTC)
- Expired
- Jun 15, 2004, 3:05 PM CDT
- In force
- 88 min
- Issued by
- NWS Little Rock, AR
- Area
- Counties, with a storm outline in the text
County Johnson County, AR
The radar
The Western Arkansas radar (KSRX), 87 km from the middle of the area, began a volume at 18:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.6 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1792 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 869 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 10:50 AM CDT, 2 hours 47 minutes earlier.
Area forecast discussion, Jun 15, 10:50 AM CDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1050 AM CDT TUE JUN 15 2004 .DISCUSSION... UPPER LOW ANALYZED OVER EASTERN TEXAS THIS MORNING WITH SURFACE LOW NEAR KJAN. AREAS OF RAIN MOVING MOSTLY EAST TO WEST ACROSS THE AREA WITH THE BIGGEST CONCENTRATION IN THE SOUTH. BASED ON RADAR TRENDS THIS MORNING UPPED POPS TO LIKELY CATEGORY IN CENTRAL AND EAST FOR THIS AFTERNOON AND WENT TO 70 PERCENT IN THE SOUTH. UPPED POPS TO 30 PERCENT IN THE NORTHWEST. NORMALLY...OUTFLOW BOUNDARY AND EFFECTS OF KANSAS MCS OVERNIGHT WOULD BE A CONCERN FOR NORTHWESTERN ARKANSAS BUT SATELLITE THIS MORNING SHOWED EFFECTS OF TROPICAL LOWS IN THIS AREA AND CIRCULATION AROUND IT DISRUPTING THE SOUTHEASTERN EDGES OF THE DECAYING MCS...SO ANY OUTFLOWS FROM THIS WILL LIKELY WASH OUT AND NOT BE MUCH OF A FACTOR. SLIGHT CHANGES MADE TO INCREASE CLOUDS FOR THIS AFTERNOON AND TONIGHT. TEMP AND WIND FORECASTS LOOK GOOD FOR NOW AND ONLY OTHER UPDATES WERE TO TAKE OUT MORNING WORDING. FIRST IMPRESSIONS ARE THAT LITTLE SIGNIFICANT CHANGE WILL BE MADE TO THE SHORT TERM FORECAST THROUGH FRIDAY ON THE AFTERNOON PACKAGE. && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && 29
Hazardous weather outlook, Jun 15, 5:00 AM CDT, 8 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT TUE JUN 15 2004 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-161000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT TUE JUN 15 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT LOW PRESSURE IN THE NORTHWESTERN GULF OF MEXICO WILL DRIFT NORTHWARD TODAY. WARM...HUMID NEARLY TROPICAL AIR WILL BE IN PLACE OVER ARKANSAS. THE LOW PRESSURE WILL SET OFF SCATTERED SHOWERS AND SOME THUNDERSTORMS. DUE TO THE HIGH MOISTURE CONTENT OF THE AIR...SOME LOCALLY HEAVY DOWNPOURS ARE LIKELY TO OCCUR. SOME SPOTS COULD PICK UP 1 TO 2 INCHES OF RAIN...AND ISOLATED AMOUNTS TO 3 INCHES ARE NOT OUT OF THE QUESTION. THE MOST FAVORED AREAS FOR THE LARGER RAIN AMOUNTS WILL BE SOUTHERN AND EASTERN SECTIONS. THE CHANCES FOR SEVERE THUNDERSTORMS WILL BE LOW...BUT AN ISOLATED STRONG STORM OR TWO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE LOW PRESSURE WILL STILL BE AFFECTING ARKANSAS ON WEDNESDAY...SO LOCALLY HEAVY DOWNPOURS WILL AGAIN BE POSSIBLE. THE LOW WILL DRIFT EAST OF THE STATE BY THURSDAY...WITH CHANCES FOR SHOWERS AND THUNDERSTORMS DECREASING THEN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 28
Nearby
Flash Flood Warnings in Arkansas, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.